# SDR BB08095

- Difficulty date: May 22, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N933UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27199
- System (JASC): 2565 · Escape Slide
- Part: Link
- Part number: 140N28231
- Condition: Binding
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - DURING THE R2 DOOR EMERGENCY EVACUATION SLIDE OPERATIONAL TEST, THE R2 DOOR DID NOT OPEN, AND THE DOOR ASSIST BOTTLE DID NOT DISCHARGE DUE TO A BINDING LINK.  MAINTENANCE REPLACED DOOR ASSIST BOTTLE LINK.  SYSTEM OPERATIONALLY CHECKS OK.
